# SDR UIEA2014100300468

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 65,367 hours, 10,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AFT DOOR SILL EMER LIGHT INOPERATIVE.  R & R L1 AFT DOOR SILL EMER LAMP.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-05.
